ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

November 2014 , Volume 8 , Issue 4

Special issue on complex geometrical optics (CGO) solutions

Select all articles

Export/Reference:

Editorial
The Editors
2014, 8(4): i-ii doi: 10.3934/amc.2014.8.4i +[Abstract](819) +[PDF](106.0KB)
Trisection for supersingular genus $2$ curves in characteristic $2$
Josep M. Miret, Jordi Pujolàs and Nicolas Thériault
2014, 8(4): 375-387 doi: 10.3934/amc.2014.8.375 +[Abstract](1412) +[PDF](352.7KB)
Comparison of scalar multiplication on real hyperelliptic curves
Michael J. Jacobson, Jr., Monireh Rezai Rad and Renate Scheidler
2014, 8(4): 389-406 doi: 10.3934/amc.2014.8.389 +[Abstract](1197) +[PDF](450.5KB)
Subexponential time relations in the class group of large degree number fields
Jean-François Biasse
2014, 8(4): 407-425 doi: 10.3934/amc.2014.8.407 +[Abstract](1072) +[PDF](475.7KB)
Some remarks on primality proving and elliptic curves
Alice Silverberg
2014, 8(4): 427-436 doi: 10.3934/amc.2014.8.427 +[Abstract](1110) +[PDF](368.2KB)
The geometry of some parameterizations and encodings
Jean-Marc Couveignes and Reynald Lercier
2014, 8(4): 437-458 doi: 10.3934/amc.2014.8.437 +[Abstract](1144) +[PDF](446.2KB)
Smoothness testing of polynomials over finite fields
Jean-François Biasse, Michael J. Jacobson and Jr.
2014, 8(4): 459-477 doi: 10.3934/amc.2014.8.459 +[Abstract](1132) +[PDF](386.6KB)
Curves in characteristic $2$ with non-trivial $2$-torsion
Wouter Castryck, Marco Streng and Damiano Testa
2014, 8(4): 479-495 doi: 10.3934/amc.2014.8.479 +[Abstract](933) +[PDF](287.4KB)
On the irreducibility of the hyperplane sections of Fermat varieties in $\mathbb{P}^3$ in characteristic $2$
Eric Férard
2014, 8(4): 497-509 doi: 10.3934/amc.2014.8.497 +[Abstract](772) +[PDF](373.2KB)
Splitting of abelian varieties
V. Kumar Murty and Ying Zong
2014, 8(4): 511-519 doi: 10.3934/amc.2014.8.511 +[Abstract](1185) +[PDF](324.0KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]